# SDR CA021016021

- Difficulty date: June 13, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Snias AS350B
- Aircraft time: 5,804 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 0177555170
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) BLEED VALVE NOT CLOSING AT 97 PERCENT. BLEED VALVE OPERATION INTERMITTENT. TACH BOX REPLACED, OPERATIONS NOW CORRECTED.
